Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 5.

Nersessian, Anry (2014) An Economical Method for Compression of Fourier Cosine Transformations. Armenian Journal of Mathematics, 6 (1). pp. 1-15. ISSN 1829-1163

Arzumanian, Victor and Barkhudaryan, Rafayel and Eigen, Stanley and Nersessian, Anry (2015) Arshag Hajian: By the 85th Anniversary. Armenian Journal of Mathematics, 7 (2). pp. 80-84. ISSN 1829-1163

Nersessian, Anry (2011) Convergence acceleration of Fourier series revisited. Armenian Journal of Mathematics, 3 (4). pp. 152-161. ISSN 1829-1163

Nersessian, Anry (2008) Editorial. In: Editorial.

Nersessian, Anry and Poghosyan, Arnak (2008) The Convergence Acceleration of Two-Dimensional Fourier Interpolation. Armenian Journal of Mathematics, 1 (1). pp. 50-63. ISSN 1829 - 1163

This list was generated on Sun Dec 17 14:11:36 2017 AMT.